# SDR DALA2024032103586

- Difficulty date: March 20, 2024
- Submitted: March 21, 2024
- Operation: Air carrier
- Aircraft: N982AT
- Make and model: Boeing 717-200
- Aircraft serial: 55041
- Aircraft time: 55,691 hours, 38,963 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Worn
- Location: Bs 994 L25-26r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON EXTERNAL FUSELAGE SKIN STA Y=994 BTW LONGERON 25R/L26R. SUMMARY OF NRC 00018: EXTERNAL FUSELAGE SKIN STA Y=994 BTW LONGERON 25R/L26R WAS REPAIRED PER ERA 577681-14 REV B SECTION II: PERMANENT REPAIR AND PRI 577681-14 REV 1 PART C. REPAIR APPROVAL IS LIMITED TO 58,000 TOTAL AIRCRAFT CYCLES. ADDITIONAL ENGINEERING AUTHORIZATION (ERA REVISION) IS REQUIRED FOR CONTINUED SERVICE BEYOND THIS LIMIT. NOTE TO ENGINEER: DAMAGE TOLERANCE EVALUATION IS REQUIRED IN ACCORDANCE WITH PROCEDURES ESTABLISHED IN FAA AC 120-93, UNDER LOG PAGE #0252688. ASSOCIATED ERA 14-577681.
